Share

ATHLETE & EVENT INFORMATION

From the schedule of events and course times to parking and prohibited items, we have all the information you need to ensure a fun visit to Arcade Creek Cross Country Course for the 2019 NCAA Division II Cross Country National Championships.​


Participant Manual

SCHEDULE OF EVENTS

Thursday, November 21
9 a.m. to 4:30 p.m. - Course open for practice, trainers available on site

Friday, November 22
9 a.m. to 4:30 p.m. - Course open for practice, trainers available on site
9 a.m. to 11 a.m. - Declarations/packet pick-up - The Pavilion at Arcade Creek
11:30 a.m. - Administrative meeting - The Pavilion at Arcade Creek
5:30 p.m. - Student-Athlete Banquet - California Railroad Museum 

Saturday, November 23
7 a.m. - Gates and parking open to spectators
7:30 a.m. - Course available for participant warm-up
9:45 a.m. - National Anthem

-Women's 6,000-Meter Championship Race-
8:40 a.m. - Women's competitors clerking procedure begins (80 minutes prior start)
9:40 a.m. - Women's competitors called to start line (approx. 20 minutes to start)
9:50 a.m. - Second call to the start line (10 minutes to start)
9:55 a.m. - Start line is cleared of all non-competitors (5 minutes to start)
9:57 a.m. - Runners at the start line for instructions
10 a.m. - Start of women's 6,000-meter championship race

-Men's 10,000-Meter Championship Race-
9:55 a.m. - Men's competitors clerking procedure begins (80 minutes prior start)
10:55 a.m. - Men's competitors called to start line (approx. 20 minutes to start)
11:05 a.m. - Second call to the start line (10 minutes to start)
11:10 a.m. - Start line is cleared of all non-competitors (5 minutes to start)
11:12 a.m. - Runners at the start line for instructions
11:15 a.m. - Start of men's 10,000-meter championship race

12:15 p.m. (tentative) - Present team trophies to men's and women's team champions

WOMEN'S 6,000-METER MAP
2019 NCAA DII XC 6k Map

MEN'S 10,000-METER MAP

2019 NCAA DII XC 10k Map

PARKING

$10/car (cash only)

Signs will be posted to direct participants, spectators, and other officials to the designated parking lots.

Team Bus Parking
Team buses will drop-off/pick-up athletes just outside of the course and park off site. Please set GPS to 3645 Fulton Ave, Sacramento, Ca 95821 for bus pick-up and drop-off.

Team Van Parking
Team vans will enter parking through the Sacramento Softball Complex (set your GPS to: 3450 Longview Dr, Sacramento, Ca 95821) and will be directed to the team van parking area.)

Spectator Parking and Admission
Parking and admission are combined into one $10 cash per vehicle cost. Please have cash ready when you enter the facility in your vehicle. 

Officials, Volunteers, Staff and Media
Any non-bus vehicle will enter parking through the Sacramento Softball Complex (set your GPS to: 3450 Longview Dr, Sacramento, Ca 95821) and will be directed to the appropriate parking location.)

Only full-sized buses will be granted access to the Fulton Ave entrance. All other vehicular traffic must enter via the Softball Complex entrance on Longview Drive. No exceptions will be made.